# SDR VNAA202412240068

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERCOSTAL AT STGR 26R IS CORRODED BETWEEN F.S. 349 TO F.S. 364.   REMOVED R/H INTERCOSTAL AT STRINGER 26R BETWEEN FS 349 AND FS 364 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW R/H INTERCOSTAL AT STRINGER 26R (DIAPHRAGM) BETWEEN FS 349 AND FS 364 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.         SH670-32077-4
